# SDR MWEA96527

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: 1001191
- Condition: Broken Clip
- Location: Cabin
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS, FWD ENTRANCE DOOR EMERGENCY FLASHLIGHT INOP DUE TO BROKEN LOWER CLIP.  REPLACED FWD ENTRANCE EMERGENCY FLASHLIGHT, OPS CHECK GOOD.
